# SDR DALA2018021700977

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 82,835 hours, 37,591 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FRAME  AT THE EMERGENCY EXIT DOOR INTERNAL STRUCTURE ON THE UPPER FUSELAGE.  REPLACED THE FRAME IAW SRM 51-72-11, AND DRAWING D5227-9036
